# SDR WX0A2014080572060

- Difficulty date: August 1, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 9936534179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FLOOR WEB IS CORRODED FROM STATION 177 TO 180 RBL 44 TO 54.  R & R WEB IAW DWG 9936534.  WORK ACCOMPLISHED ON WORK ORDER 1011048-2400-0139 M301 ITEM 332.
